# SDR SWAA2021071588786

- Difficulty date: June 28, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STA 663.75 VAPOR BARRIER CRACKED APROX. 6' AT LOWER SURFACE LBL 37' ; / [01] PERFORMED TAP TEST A VISUAL INSPECTION AT VAPOR BARRIER ON LOWER SURFACE LBL37' FOUND CRACKED 12' AND WATER PER B737NTM 51-05-01; [02] STOP DRILL ON THE CRACKED AND PREPARED AREA FOR DRY OUT PROCESS PERB737 51-70-04-2R PARAGRAPH (4.D); [03] VERIFIED STEPS # 1 &2; [04] MEASUREMENTS; [05] PREPARED DAMAGED AREA FOR APPLY REPAIR AT L\W VAPOR BARRIER ON LOWER SURFACE PER B737SRM 51-70-04-2R-0 PARAGRAPH (4.E); [06] VERIFIED STEP 4 & 5; [07] OK TO INSTALL REPAIR; [08] REPAIRED LEFT WHEEL VAPOR BARRIER AS PER B737SRM 51-70-04-2R-0.MATERIAL USED P.O: 1707887 AND P.O:1480720; [09] VERIFIED REPAIR APPLICATION PER SRM 51-70-04-2R; [10] APPLIED PRIMER AND TOP COAT TO VAPOR BARRIER AS REQUIRED PER B737-700 AMM 51-21-72-370-804 AND 51-21-73-370-803.; [11] PAINT AND TOP COAT OK; [12] NOTE STEPS 2;5;7; 8; AND 9 RII; [13] NOTE STEPS 2;5;7;8 AND 9 RII
